# SDR 3RL072502

- Difficulty date: July 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N3RL
- Make and model: Bell 206B
- Aircraft serial: 396
- Aircraft time: 10,750 hours, 7,807 cycles
- Engine: Allsn 250C20B
- Engine time: 16,697 hours, 6,682 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON START-UP, ENGINE CHIP LIGHT CAME ON.
